# SDR 2006UALA02245

- Difficulty date: November 25, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Gusset
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION - TRUSS GUSSET CRACKED, BS 1108 LBL 16.  MAJOR REPAIR:  INSTALLED NEW TRUSS GUSSET PER SRM 51-40-02.
